# SDR LR7A2025092403789

- Difficulty date: September 24, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 712,011 hours, 36,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SCHDULED FLIGHT LYC3556, FOUND DAMAGE TO UNDERSIDE OF FUSELAGE. APPROX BS 757.00E TO 797.00E, LBL 40 TO RBL 40. WL127.  REPAIR BEING EVALUATED. LP# 60072 / SUP - SUPPLEMENTAL INFORMATION: INTERIM REINFORCEMENT REPAIRS INSTALLED TO THE FUSELAGE FLOOR BULKHEAD LOWER CAPS.  DENTS REMAIN IN CERTAIN AREAS. LT & RT COMMON TO THE FUSELAGE BELLY SKIN AND INTERNAL STIFFNERS. THIS IS A TEMPORARY REPAIR INSTALLED PER ASI ERO 5340ERO4021 REV.A, INSTALL PERMANENT REPAIRS DURING NEXT C CHECK. REF MEA 382-53-25-078.
